# SDR DALA13027453753

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 38,378 hours, 14,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN FWD WET AREA FLOOR STRUCTURE RT SIDE BS 312 TO BS 328, RBL 32,  INTERCOSTAL CRACKED AT NUTPLATE HOLES.  MX REPLACED CRACKED INTERCOSTAL WITH NEW STA 312 TO 328, RBL 32 IAW SRM 51-40-02, PAR 7, PG 4.
